# SDR DLM88961343

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light Ballast
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURNING SMELL AND SMOKE COMING FROM AREA OF ROW 26.  OVERHEAD LIGHTS FLICKERING AT ROW 26 AT THE SAME TIME SMELL OCCURED.  DEACTIVATED BALLAST FOR OVERHEAD AND SIDEWALL LIGHTS FOR ROW 26 E/D.  SECURED CONNNECTORS FOR BALLASTS.  FOUND BALLAST SHORTED.  REPLACED BALLAST.
